# SDR ABXA9600168

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 5616067501
- Condition: Damaged
- Location: Fs 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 89-14-02; ASB 27-307, FOUND A PREVIOUS WELD REPAIR ON THE LEFT RUDDER PEDAL BRACKET NOT IAW THE SERVICE BULLETIN.  REPLACED THE LEFT RUDDER PEDAL BRACKET IAW DC-9 MM 27-20-12.
